Some Jensen's Type Inequalities for Log-Convex Functions of Selfadjoint Operators in Hilbert Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2011) Some Jensen's Type Inequalities for Log-Convex Functions of Selfadjoint Operators in Hilbert Spaces. Bulletin of the Malaysian Mathematical Sciences Society, 34 (3). pp. 445-454. ISSN 0126-6705

Abstract

Some Jensen's type inequalities for Log-Convex functions of selfadjoint operators in Hilbert spaces under suitable assumptions for the involved operators are given. Applications for particular cases of interest are also provided.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7886
Official URL http://www.emis.de/journals/BMMSS/vol34_3_3.html
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID22818, selfadjoint operators, positive operators, Jensen's inequality, convex functions, functions of selfadjoint operators
Citations in Scopus 11 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login